# SDR DALA2025123109543

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 80,998 hours, 33,125 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 5006397L
- Part serial: 5353
- Condition: Tripped
- Location: Slat Sys
- Part time: 112,548 hours, 48,658 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCNT/DE- DUE TO LEADING EDGE DISAGREE ON APPROACH. CORRECTIVE ACTION: #6 INBOARD AND OUTBOARD SLAT ROTARY ACTUATOR FOUND TRIPPED. R/R #6 INBD AND OTBD SLAT ROTARY ACTUATORS.
